# SDR 29GA2015040100001

- Difficulty date: March 15, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N327AG
- Make and model: Saab 340B
- Aircraft serial: 340B427
- Aircraft time: 32,844 hours, 37,005 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Out Of Adjust
- Location: Ailerons
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

MCO AT 150KTS WITH FLAPS AT 15 DEGREES CONTROL YOKE VIBRATES AROUND LATERAL AXIS.  PERFORMED LT AND RT AILERON TENSIONS, ADJUSTED LT AILERONS CABLE TENSIONS, OPS CHECK GOOD.  FUNCTIONAL CHECK FLIGHT SATISFACTORY.
